# SDR GTIA2024052838148

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 29,208 hours, 12,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK ODOR NOTICED ON DESCENT SUSPECT PACK 1-PERFORMED LEVEL B REMOVAL OF THE CONTAMINATION OF THE ECS ON PACK 1 IAW AMM 21-00-00-615-803-A. NO ODORS NOTED AT THIS TIME.
